# SDR 2DYA2024060300529

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 72,982 hours, 30,908 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Left
- Component: Engine, Rroyce, RB211524
- Component part number: RB211524HT
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE (WARNING EICAS) INDICATION ON CLIMB OUT.   PILOT COMMANDED ENGINE SHUTDOWN FOLLOWING QRH. NO ENGINE FIRE BOTTLE UTILIZED. FIRE WARNING LIGHTS EXTINGUISHED AFTER THE FIRE T- HANDEL WAS ACTIVATED. UNEVENTFUL LANDING - NO EMERGENCY EGRESS  CREW ONLY NO PASSENGERS.  RB211-524HT-36   ESN 13264.
